# SDR SWAA2021062413570

- Difficulty date: September 1, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 47,911 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED 'MARKED' / REPAIRED SCUFF PLATE PER: SRM 53-30-15-2R-1
